Cymbalta side effects?????????????????

Discussion in 'Fibromyalgia Main Forum' started by Megumi, Feb 7, 2006.

  1. Megumi

    Megumi New Member

    Hi all,

    My niece has been going through a really bad pain and high stress period and has been put on cymbalta. I have always been afraid of it because of the bad side effects I have heard/read about. She has not heard of any bad effects.

    She has however had a couple of bad experiences. She told me that she ran out, missed her dose and then woke up from a horrific nightmare not knowing where she was. The next day, still not having any, she had the same experience again. I told her that what I remembered was you aren't supposed to just "stop" taking it like that.

    Can any of you offer any advice I can pass on to her?

    Thank you for all your help.
  2. laspis1

    laspis1 New Member

    but I do know you should never quit cold turkey any of the SSRIs and the likes. In effect, when she runs out is it like suddenly quitting. If you search the board you will find some posts about Cymbalta withdrawal, There is really no advice, if she intends to take it, than she needs to remember to fill out the prescription, but if she want to quit, she should do it with her dr. Hope this helps.
  3. JLH

    JLH New Member

    I have been on it for about a year now. I have had no side effects, except for finding out that if I take the 60 mg dose at once (in the AM) that I am sleepy all day.

    So, I asked my doc to prescribe 30 mg capsules to take 2 x day, and now that I take 30 mg in the AM and 30 mg at bedtime, I am not sleepy all day, and it helps me sleep better at night.

    I have never just stopped taking them. If I change to something else, or just quit them, I will taper off slowly.

    Janet